MAUDE Adverse Event Report: ARTHREX, INC. HUMSUTRPLT DEPTH GD DIST.CORT.SCRW; DEPTH GAUGE

ARTHREX, INC. HUMSUTRPLT DEPTH GD DIST.CORT.SCRW; DEPTH GAUGE
Model Number HUMSUTRPLT DEPTH GD DIST.CORT.SCRW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a facility representative reported via (b)(4) that an ar-14100g humeral sutureplate depth guide broke off in the canal of the patient and could not be removed via a proximal humerus.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user-applied excessive mechanical forces, misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
HUMSUTRPLT DEPTH GD DIST.CORT.SCRW
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23004051
Report Number1220246-2025-03766
Device Sequence Number9413122
Product Code HTJ
UDI-Device Identifier00888867016804
UDI-Public00888867016804
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMSUTRPLT DEPTH GD DIST.CORT.SCRW
Device Catalogue NumberAR-14100G
Device Lot NumberN/A
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown